# SDR AALA202203180278

- Difficulty date: March 15, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A300*
- Aircraft serial: 1403
- Aircraft time: 68,108 hours, 25,822 cycles
- System (JASC): 2200 · Auto Flight System
- Part: None
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN FLIGHT, LOST FLIGHT DIRECTOR 1 AND 2, AUTOPILOT 1 AND 2. AUTOTHROTTLE INOPERATIVE AND NO FLIGHT MODE ANNUNCIATOR. FLIGHT DECLARED AN EMERGENCY LANDING SAFELY AT PHX. RESET #1 FMGC. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS OF FLIGHT DIRECTOR, AUTOPILOT, AND AUTOTHROTTLE SYSTEMS PER AMM 22-97-00-710-001-A.
